# SDR ASAA2017010819272

- Difficulty date: January 8, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 30,905 hours, 9,201 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCC-B FAILS BITE TEST NR 31. ACFT GROUNDED.   ACCOMPLISHED FCC B LRU INTERFACE TEST IAW AMM 22-11-33/401, AND A DFCS LAND VERIFY TEST IAW AMM 22-11-00/201. BOTH TESTS PASSED. COMPLETED LIBRARY TEST 31 AILERON IA EXTENDED MAINTENANCE IAW BITE GROUP 60 IAW AMM 22-11-25/501. TEST PASSED.
